# SDR VNAA2011112100009

- Difficulty date: November 15, 2011
- Submitted: November 21, 2011
- Operation: Air carrier
- Aircraft: N216PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7882
- Aircraft time: 18,624 hours, 19,253 cycles
- Engine: Ge CF343B1
- Engine time: 17,826 hours, 18,413 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: E, A

## Discrepancy

CREW REPORTED NUMBER 1 ENGINE HAD N2 VIBRATION WITH ITT OF 998 DEGREES AFTER TAKEOFF FROM DCA.  CREW COMPLIED WITH QRH, SHUT DOWN LEFT ENGINE, DIVERTED TO IAD AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED, REMOVED AND REPLACED LEFT ENGINE AND PERFORMED CHECKS USING AIRCRAFT MAINTENANCE MANUALS.  AIRCRAFT RELEASED FOR SERVICE.
